Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Accessible points in the spectrum of a Fréchet algebra


Author: Ronn L. Carpenter
Journal: Proc. Amer. Math. Soc. 63 (1977), 101-106
MSC: Primary 46J10
MathSciNet review: 0438130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a point in the spectrum of a uniform Fréchet algebra, several types of accessibility are defined. The relationship between accessible points and peak points is studied as is the relationship of local accessibility to global accessibility.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0438130-8
Keywords: Uniform Fréchet algebra, peak point
Article copyright: © Copyright 1977 American Mathematical Society